# SDR C2XA06IA118

- Difficulty date: July 26, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 12,443 hours, 9,513 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W192881720N
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY LIGHT CIRCUIT BREAKER WAS POPPING. MAINTENANCE INSPECTED THE AIRCRAFT, REPAIRED WIRING AT THE NR 4 EMERGENCY LIGHT BATTERY PACK, AND REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT BATTERY PACK. OPERATIONAL CHECKS WERE PERFORMED WITHOUT DEFECT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
